Mean ergodicity for compact operators
Publication in refereed journal


Times Cited
Web of Science2WOS source URL (as at 15/10/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractA mean ergodic theorem is proved for a compact operator on a Banach space without assuming mean-boundedness. Some related results are also presented.
All Author(s) ListRadjavi H, Tam PK, Tan KK
Journal nameStudia Mathematica
Year2003
Month1
Day1
Volume Number158
Issue Number3
PublisherPOLISH ACAD SCIENCES INST MATHEMATICS
Pages207 - 217
ISSN0039-3223
LanguagesEnglish-United Kingdom
Keywordscompact operator; fixed point; mean ergodic theorem
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2020-16-10 at 01:24